A form of Children’s Advil was recalled across the country by Pfizer Inc. due to a possibility of overdose with an incorrect dosage cup.

The U.S. Food and Drug Administration issued the statement on Monday.

Pfizer Consumer Healthcare, a division of Pfizer Inc., said the company has recalled one lot of its Children’s Advil Suspension Bubble Gum Flavored 4 fl. oz. bottles. The usage of the dosage cup that comes with the product does not match the label instructions for measurement.

The dosage cup is marked in teaspoons while the instructions that come on the label are marked in milliliters (mL). This means a potential overdose may occur due to incompatible instructions if a parent or caregiver does not notice the difference between instructions and the dosage cup.

Common symptoms of ibuprofen overdose may be nausea, vomiting, headache, drowsiness, blurred vision or dizziness.

The specific product is labeled as follows and was distributed nationwide to wholesalers, distributors and retailers between May 2018 and June 2018:

Lot number: R1129
NDC: 0573-0207-30
Expiration date: 11/20
SKU: F005730207300
UPC: 3-0573-0207-30-0

An image of the recalled Children’s Advil

LEAVE A REPLY

Please enter your comment!
Please enter your name here